# SDR SWAA2025072393221

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 59,600 hours, 36,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID- CABIN EXIT SIGN BROKEN OFF.  INSTALLED MID-CABIN EMERGENCY EXIT SIGN LENS PER SIP.
